| Model Number |
WA22355C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when preparing for surgery in the operating room, the tip of the resection electrode device was found to be broken after unpacking.It was replaced with a new one for surgery, and the procedure was finished with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Additionally, it is not possible to determine whether there is an undetected quality defect or the deformation at the distal end of the electrode was caused when it was removed from the blister.Olympus will continue to monitor field performance for this device.